Hi! I’ve been taking Contrave for 2 weeks. My appetite went away immediately – especially for sweets. I will start taking 3 pills a day on Wednesday. I haven’t lost a pound. However, I haven’t gained either which is pretty awesome considering I made it through Christmas and didn’t binge on sweets. When does the weight loss begin? Am I supposed to drink lots of water? Has anybody else had sweating with this medication? I appreciate any tips. Thanks!
bevali; It is different for everyone from what I have heard. I would sugest that you join the support group and get some ideas from the others on it. So far it's holding you that is great. IF you go to the far right of the screen where your name is hover over that and a screen well come down and it has support group just click on that and follow the directions.It does not cost anything and you can learn what is working for all the others on this medication.Hang in there sounds like your doing pretty good so far. Chuck1957
Hi Bevali: Weight loss happens differently for different people. Awesome that you didn't gain over the holidays. I found it very helpful to log my calories. There are several apps where you can do that or even paper and pencil. It is recommended that you drink 1/2 your body weight in water. If you don't drink that much work your way up to that. I have found that the sweating was the longest lasting side effect that I have had. To me it is worth it! Hope that helps!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2015 • 2 answers
Posted 6 Jul 2016 • 1 answer
Posted 22 Jul 2016 • 1 answer
Posted 5 Jan 2017 • 3 answers
Posted 12 hours ago • 0 answers